Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 6:28 PM EDT for McKean County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 6:28 PM EDT (22:28 UTC)
- Expired
- Apr 25, 2011, 7:00 PM EDT
- In force
- 32 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County McKean County, PA
The radar
The State College radar (KCCX), 107 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090
WUUS51 KCTP 252228
SVRCTP
PAC083-252300-
/O.NEW.KCTP.SV.W.0017.110425T2228Z-110425T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR WESTLINE...MOVING NORTHEAST
AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KINZUA BRIDGE STATE PARK AROUND 635 PM EDT...
CYCLONE AROUND 640 PM EDT...
SMETHPORT AND REW AROUND 645 PM EDT...
CROSBY AROUND 650 PM EDT...
CORYVILLE AROUND 655 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4171 7821 4165 7877 4178 7884 4201 7850
4200 7842
TIME...MOT...LOC 2229Z 243DEG 36KT 4175 7867
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:18 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 25, 5:18 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT MON APR 25 2011 .SYNOPSIS... A NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN PENNSYLVANIA WILL LIFT NORTHWARD INTO NEW YORK STATE ON TUESDAY. A VERY MILD BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MID-WEEK..AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE COLD FRONT IS FORECAST TO PUSH ACROSS THE KEYSTONE STATE ON THURSDAY. COOLER WEATHER APPEARS IN STORE FOR THURSDAY INTO FRIDAY BEHIND THE FRONT. THE FIRST PART OF THE WEEKEND LOOKS FAIR AND DRY WITH SEASONAL TEMPERATURES. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #202 IN EFFECT UNTIL 02Z/10PM LOCAL TIME...COVERING MOST OF NORTHERN AND WESTERN PA. LATEST OBSERVATIONAL DATA INDICATES A STATIONARY FRONT IS RETREATING NWD ACROSS N/CNTRL PA..AS WEAK SURFACE LOW PRESSURE OVER FAR ERN IND APPROACHES THE REGION. CLEAR SKIES AND STRONG SURFACE HEATING IN THE WARM SECTOR SOUTH OF THE FRONT /WITH TEMPERATURES CLIMBING THROUGH THE 70S/ HAS RESULTED IN STRONG BOUNDARY LAYER DESTABILIZATION..BOOSTING MLCAPE VALUES TO 500-1500 J/KG. VWP DATA INDICATES VERTICAL SHEAR PROFILES ARE SUFFICIENT FOR SUPERCELL DEVELOPMENT..WHICH IS SUPPORTED BY ISOLD CELL THAT MOVED ACRS NRN CLEARFIELD/SE ELK AND NOW INTO CAMERON/N-CLINTON COS. LARGE HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/... THE FRONT WILL CONTINUE TO LIFT NORTH OVERNIGHT WHICH SHOULD SHIFT THE FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S. TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW CONFIDENCE ONE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... ACTIVE AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MID- WEEK...IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE MIDWEST. THE COLD FRONT WILL SWEEP EWD ACRS THE REGION ON THURSDAY AND ALLOW COOLER AIR TO INVADE THE AREA INTO FRIDAY. A BRIEF PERIOD OF FAIR/DRY WX APPEARS IN STORE FOR SATURDAY AS HIGH PRES MOVES OVER THE REGION. ANOTHER FRONTAL SYSTEM WILL BRING UNSETTLED CONDITIONS BACK INTO THE FCST FOR SUNDAY INTO EARLY NEXT WEEK. THE THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL CONTINUE EARLY IN THE PERIOD /SLGT RISK APRIL 26-28/...AS A LARGE UPPER TROUGH AND ATTENDANT COLD FRONT SHIFTS EWD THROUGH THE GREAT LAKES SWD ACRS THE OH VLY/MID-SOUTH. A STRONG SLY FLOW WILL CONTINUE TO TRANSPORT VERY MILD AND MOIST AIR INTO PA AHEAD OF THE APPROACHING COLD FRONT...WITH PERHAPS A WRN ATLC/TROPICAL CONNECTION. AFTN DESTABILIZATION OF WARM/HUMID AIR MASS ALONG WITH SEVERAL S/WV DISTURBANCES EJECTING NEWD OUT AHEAD OF THE TROUGH SUGGESTS PERIODS OF SHOWERS AND TSTMS...SOME OF WHICH MAY BE STRONG/SEVERE AND CAPABLE OF PRODUCING HVY RNFL. MDLS ARE IN GOOD AGREEMENT IN TIMING THE MAIN SYNOPTIC COLD FRONT THRU THE AREA ON THURSDAY. THE 12Z GFS AND 15Z SREF SLIGHTLY OUTPACE THE 12Z EC AND GEM GLOBAL. A CONTINUED THREAT OF STRONG TO SVR TSTMS ALONG WITH LOCALLY HEAVY RAIN WILL PERSIST ALONG/AHEAD OF THE CFROPA. COOLER/BELOW NORMAL AIRMASS WILL MOVE INTO THE AREA IN THE WAKE OF THE FRONT...AS THE UPPER LEVEL TROUGH LIFTS NEWD FROM THE GRT LKS. THE COOL AIR ALOFT AND CYC/NW FLOW THIS TIME OF YEAR SUGGESTS SCT INSTABILITY TYPE SHOWERS ESPECIALLY OVR THE FAVORED WESTERN HIGH TERRAIN. HIGH PRES RIDGE SHOULD ARRIVE LATER FRI INTO SATURDAY AND PROVIDE FAIR AND DRY CONDITIONS. ANOTHER FRONTAL SYSTEM WILL LIKELY AFFECT THE AREA SUNDAY INTO EARLY NEXT WEEK. MEDIUM RANGE MDL DIFFS INCREASE SIGNIFICANTLY BY THIS TIME...WITH THE GFS MUCH MORE PROGRESSIVE THAN THE ECMWF. EXPECT TEMPERATURES TO MODERATE BACK TWD SEASONAL LEVELS AHEAD OF THIS FEATURE. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCT STRONG TO SEVERE TSTMS WILL BE ACRS NRN AND WRN SXNS EARLY THIS EVENING. EXPECT VFR CONDS TO PREVAIL IN MOST AREAS THRU THE PD. OUTLOOK... TUE...TSRA POSSIBLE...MAINLY W MTNS LATE. WED...WIDESPREAD SHOWERS AND THUNDERSTORMS. THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY WINDS AS WELL. FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR/STEINBUGL NEAR TERM...RXR/STEINBUGL SHORT TERM...RXR/STENBUGL LONG TERM...STEINBUGL AVIATION...RXR CLIMATE...JL
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT MON APR 25 2011 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-261900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 254 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ035-036-056>059-063-261900- FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE BE NEEDED. PAZ064>066-261900- ADAMS-YORK-LANCASTER- 254 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Local storm report, Apr 25, 4:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL DRIFTWOOD 41.34N 78.14W
04/25/2011 M1.75 INCH CAMERON PA POST OFFICE
&&
EVENT NUMBER CTP1100020
MACHSpecial weather statement, Apr 25, 4:51 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 451 PM EDT MON APR 25 2011 PAZ006-012-037-041-252115- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-TIOGA PA- 451 PM EDT MON APR 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON... NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA COUNTIES... AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLE BULL STATE PARK... MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CEDAR RUN AROUND 500 PM AND MORRIS AROUND 520 PM. LAT...LON 4171 7725 4145 7712 4140 7766 4157 7773 FORECASTER: KF
Special weather statement, Apr 25, 5:05 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT MON APR 25 2011
PAZ004-005-252145-
MCKEAN PA-WARREN PA-
505 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND
SOUTHWESTERN MCKEAN COUNTIES...
AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND HEIGHTS...
MOVING NORTHEAST AT 45 MPH.
SMALL HAIL AND FREQUENT LIGHTNING ARE EXPECTED. THIS STORM WILL BE
NEAR CHAPMAN STATE PARK AROUND 540 PM AND SHEFFIELD AROUND 550 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 59.
LAT...LON 4188 7906 4165 7884 4162 7892 4162 7896
4162 7945
FORECASTER: DEVOIRSpecial weather statement, Apr 25, 5:17 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON APR 25 2011
PAZ037-041-252130-
NORTHERN LYCOMING PA-TIOGA PA-
517 PM EDT MON APR 25 2011
...A SHOWER WITH LOCALLY STRONG WIND GUSTS WILL AFFECT NORTHWESTERN
LYCOMING AND SOUTHEASTERN TIOGA COUNTIES...
AT 512 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS 6 MILES NORTHEAST
OF CEDAR RUN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BLOSSBURG AROUND 530 PM.
LAT...LON 4161 7687 4159 7682 4149 7678 4150 7749
4163 7746 4186 7690
FORECASTER: KFSpecial weather statement, Apr 25, 5:39 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT MON APR 25 2011
PAZ037-252200-
TIOGA PA-
539 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TIOGA COUNTY...
AT 530 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHWEST OF
BLOSSBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTHEASTERN TIOGA
COUNTY.
LAT...LON 4175 7688 4161 7687 4159 7688 4158 7692
4155 7696 4155 7698 4155 7715 4165 7717
FORECASTER: KFSpecial weather statement, Apr 25, 6:14 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 614 PM EDT MON APR 25 2011 PAZ012-041-045-046-252245- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA- 614 PM EDT MON APR 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND WESTERN LYCOMING COUNTIES... AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCK HAVEN...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MCELHATTAN AROUND 620 PM...SALLADASBURG AROUND 630 PM...LITTLE PINE STATE PARK AROUND 640 PM AND TROUT RUN AROUND 650 PM. LAT...LON 4152 7719 4134 7694 4104 7742 4116 7760 FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:45 PM EDT | Special Weather Statement | CTP | Elk | 60 min |
| Apr 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Apr 25, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter | 66 min |
| Apr 25, 4:51 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 5:05 PM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 25, 5:17 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 25, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 58 min |
| Apr 25, 5:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 6:14 PM EDT | Special Weather Statement | CTP | Lycoming | 31 min |
| Apr 25, 6:54 PM EDT | Special Weather Statement | CTP | Tioga | 51 min |
| Apr 25, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 30 min |
| Apr 25, 7:23 PM EDT | Special Weather Statement | CTP | Elk, McKean | 67 min |
| Apr 25, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Potter | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.